Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 61, Issue 2, Spring 2009  pp. 295-299.

$L^2$-Betti numbers for subfactors

Authors Andreas Thom
Author institution: Mathematisches Institut der Georg August Universitaet Goettingen, Bunsenstr. 3-5, D-37073 Goettingen, Germany

Summary:  We study $L^2$-Betti numbers for von Neumann algebras, as defined by D. Shlyakhtenko and A. Connes in \cite{CS}, in the presence of a bi-finite correspondence, and prove a proportionality formula.

Contents    Full-Text PDF